# SDR UALA2011080103981

- Difficulty date: July 30, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 40,862 hours, 10,448 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND HYDRAULIC LEAK AT LEFT MAIN GEAR ABOVE WHEEL 1 FWD.  TIGHTENED B-NUT AT LT ANTI-SKID MODULE.  LEAK CHECKED GOOD.
